MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number FG11815
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Muscle Weakness/Atrophy (1967)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent was recoiled, and the patient experienced arm weakness.An enroute transcarotid stent was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.Post tcar procedure, the patient experienced arm weakness.Imaging performed revealed the stent had recoiled.The next morning, the patient symptoms were resolved.The patient was returned to the operating room for intervention.The physician used a balloon to pre-dilate, placed a second stent over the initial stent, and post-dilated with balloon.The stent expanded well, and the patient woke up neurologically intact.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24061425
Report Number2124215-2026-02274
Device Sequence Number9466014
Product Code NIM
UDI-Device Identifier00811311021260
UDI-Public(01)00811311021260(17)270630(10)18343188
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018343188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/13/2026
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale